# SDR FDEA201506171915

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 829 hours, 34,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0366
- Condition: Failed
- Location: Cabin
- Part time: 12,782 hours, 5,051 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST LEVEL 1, EMER BAT 1 LO.  REMOVED & INSTALLED EMER LIGHTING BATTERY POWER SUPPLY.  OK FOR CONTINUED SERVICE.
